Export: A simple stopping criterion for one-dimensional iterative methods

Vázquez Espí, Carlos (2015). A simple stopping criterion for one-dimensional iterative methods. "Mathematics and Computer Education", v. 49 (n. 1); pp. 47-63. ISSN 0730-8639.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM